advertisement
Question
Posted by: piet | 2004/10/07

drug abuse

Hi, My girlfriend and I are regular users of cocaine. lately my girl fried is getting a,needles and pins, and then a burning sensation from her chest down her right arm, when we uses. She went to a Doctor, he said everything look fine.....he did not know about the cocaine though.
My question is this, can it be something brought on by cocaine and if so how serious is it.
Or could it by physiological

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Piet, coke increases the blood pressure and might cause narrowing of the arteries – a fatal combination if you have heart problems. The best would be to see a cardiologist and be honest with him. We’re not policemen and believe it or not, we just want to keep people as healthy as possible. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Smokey | 2004/10/08

It is definitely brought on by the coke. Many users have died this way - including people I have known, personally!
I have similar experiences and find that two large disprins helps. The safest solution is, of course, to quit - but I know that it doesn't come easy.
Good Luck!

Reply to Smokey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement